# SDR DALA2015030201770

- Difficulty date: February 16, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 66,758 hours, 50,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTS IN ROWS 13-23DEF OF THE CABIN WERE INOPERATIVE.  MAINTENANCE FOUND WIRES PULLED OUT OF A SPLICE AT 13DEF.  THE WIRE WAS REPAIRED WITH A NEW SPLICE AND THE SYS RETURNED TO NORMAL OPERATION.
